# SDR QMLA2022061620033

- Difficulty date: June 15, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N135CJ
- Make and model: Urocop EC135T2
- Aircraft serial: 0495
- Aircraft time: 5,603 hours, 18,530 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ACRID SMOKE SMELL IN CABIN FOR ABOUT 30 SECONDS ON APPROACH. AFTER SHUT DOWN THEY THOUGHT IT WAS FROM BATTERY COMPARTMENT. MECHANIC INSPECTED AIRCRAFT COULD NOT FIND ANY DEFECTS. PERFORMED 10M CHECKFLIGHT WITH NO REPORTED ISSUES.
